×

zbMATH — the first resource for mathematics

A characterization of strict convexity of Banach spaces and other uses of duality mappings. (English) Zbl 0199.44004

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Asplund, E, Positivity of duality mappings, Bull. amer. math. soc., 73, 200-203, (1967) · Zbl 0149.36202
[2] Beurling, A; Livingston, A.E, A theorem on duality mappings in Banach spaces, Ark. mat., 4, 405-411, (1962) · Zbl 0105.09301
[3] Browder, F.E, On a theorem of Beurling and livingston, Canad. J. math., 17, 367-372, (1965) · Zbl 0132.10602
[4] Browder, F.E, Multivalued monotone nonlinear mappings and duality mappings in Banach spaces, Trans. amer. math. soc., 118, 338-351, (1965) · Zbl 0138.39903
[5] Browder, F.E, Nonlinear eigenvalue problems and Galerkin approximations, Bull. amer. math. soc., 74, 651-656, (1968) · Zbl 0162.20302
[6] Browder, F.E, Nonlinear operators and nonlinear equations of evolution in Banach spaces, () · Zbl 0176.45301
[7] de Figueiredo, D.G, Topics in nonlinear functional analysis, () · Zbl 0176.45403
[8] Dubinsky, Yu.A, Quasilinear elliptic and parabolic equations of an arbitrary order, Uspehi mat. nauk., 23, 45-90, (1968)
[9] Fan, K; Glickberg, I, Some geometric properties of the spheres in a normed linear space, Duke math. J., 25, 553-568, (1958) · Zbl 0084.33101
[10] James, R.C, Characterizations of reflexivity, Studia math., 23, 205-216, (1964) · Zbl 0113.09303
[11] Kato, T, Nonlinear semigroups and evolution equations, J. math. soc. Japan., 19, 508-520, (1967) · Zbl 0163.38303
[12] Laursen, K.B, A characterization of reflexivity of Banach spaces, Math. scand., 16, 169-174, (1965) · Zbl 0141.30903
[13] Petryshyn, W.V, Fixed-point theorems involving P-compact, semicontractive and accretive operators not defined on all of a Banach space, J. math. anal. appl., 23, 336-354, (1968) · Zbl 0167.15003
[14] Petryshyn, W.V, Nonlinear equations involving noncompact operators, () · Zbl 0232.47070
[15] Petryshyn, W.V, Invariance of domain theorem for locally A-proper mappings and its implications, J. functional analysis, 5, 137-159, (1970) · Zbl 0197.40501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.